CSpace  > 应用数学研究所
右删失左截断情形下分布函数的分位数估计
周勇
1997
Source Publication应用数学学报
ISSN0254-3079
Volume020Issue:003Pages:456
Abstract文中考虑了右删失左截断数据情形下分布函数的分位数估计,讨论了该估计的渐近性质并获得了它的强弱Bahadur类型的表示定理。利用此Bahadur表示定理很容易获得该分位数估计的渐近正态性及置信区间等结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36535
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周勇. 右删失左截断情形下分布函数的分位数估计[J]. 应用数学学报,1997,020(003):456.
APA 周勇.(1997).右删失左截断情形下分布函数的分位数估计.应用数学学报,020(003),456.
MLA 周勇."右删失左截断情形下分布函数的分位数估计".应用数学学报 020.003(1997):456.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.